# SDR DALA13043253760

- Difficulty date: September 3, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CARGO TRACK BS 767-847 CORRODED.  REPAIRED CARGO TRACK IAW SRM 53-00-53, REPAIR 3 AND SRM 51-40-2.
